# SDR AALA202301188219

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 25,501 hours, 11,992 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Condition: Faulted
- Location: Apu Fuel Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE APU MASTER SWITCH OFF APU ON FUEL PAGE WAS SOLID AMBER. MAINTENANCE REPLACED THE APU FUEL LOW PRESSURE VALVE ACTUATOR PER AMM 28-29-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
